Has anyone else noticed any changes in their sexual orientation? A couple of years after quitting Propecia, I started having homosexual urges periodically, which is not something I ever experienced pre-Propecia. These are rare events - they’ll last for about a week or two a couple of times a year - and so not of major concern, but this is interesting because it suggests some sort of hormonal shift.
This is actually a joke among those on hairloss sites who are dismissive of long-term Propecia problems. They’ll joke around about Propecia making you gay. But Dr. Shippen mentioned to me a while back, before I ever had any of these urges, that several of the men he treated with long-term problems from Propecia experienced the same thing.
Don’t know if I’ll get any serious responses here since this is a sensitive issue, but what the hell? Figured I’d ask.
Edit: Come to think of it, Dr. Shippen probably told me this has happened to men on TRT, not with his patients with problems from having taken fin.